American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Meirong Zhang, Zuohuan Zheng and Zhe Zhou. Semi-uniform sub-additive ergodic theorems for discontinuous skew-product transformations. Proc. Amer. Math. Soc. 141 (2013) 3195-3206.
Abstract, references, and article information   
View Article: PDF

[2] Tatsuhiko Yagasaki. Groups of volume-preserving diffeomorphisms of noncompact manifolds and mass flow toward ends. Trans. Amer. Math. Soc. 362 (2010) 5745-5770. MR 2661495.
Abstract, references, and article information   
View Article: PDF

[3] Filippo De Mari and Alessandro Ottazzi. Rigidity of Carnot groups relative to multicontact structures. Proc. Amer. Math. Soc. 138 (2010) 1889-1895. MR 2587473.
Abstract, references, and article information   
View Article: PDF

[4] F. T. Farrell and P. Ontaneda. $C^k$-quasi-isometry sets are pre-compact. Proc. Amer. Math. Soc. 138 (2010) 737-741. MR 2557190.
Abstract, references, and article information   
View Article: PDF

[5] Danny Calegari. Dynamical forcing of circular groups. Trans. Amer. Math. Soc. 358 (2006) 3473-3491. MR 2218985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Doug Pickrell. Invariant measures for unitary groups associated to Kac-Moody Lie algebras. Memoirs of the AMS 146 (2000) MR 1686655.
Book volume table of contents   

[7] R. de la Llave and R. Obaya. Decomposition theorems for groups of diffeomorphisms in the sphere. Trans. Amer. Math. Soc. 352 (2000) 1005-1020. MR 1608297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gerard Misiolek. Conjugate points in the Bott-Virasoro group and the KdV equation. Proc. Amer. Math. Soc. 125 (1997) 935-940. MR 1363431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gerard Misiolek. Conjugate points in $\mathcal{D}_{\mu}(T^2)$. Proc. Amer. Math. Soc. 124 (1996) 977-982. MR 1301038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tomasz Rybicki. Isomorphisms between groups of diffeomorphisms . Proc. Amer. Math. Soc. 123 (1995) 303-310. MR 1233982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Katsuro Sakai. An embedding space triple of the unit interval into a graph and its bundle structure . Proc. Amer. Math. Soc. 111 (1991) 1171-1175. MR 1037222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Katsuro Sakai and Raymond Y. Wong. Conjugating homeomorphisms to uniform homeomorphisms . Trans. Amer. Math. Soc. 311 (1989) 337-356. MR 974780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yann Brenier. The least action principle and the related concept of generalized flows for incompressible perfect fluids . J. Amer. Math. Soc. 2 (1989) 225-255. MR 969419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Augustin Banyaga. On isomorphic classical diffeomorphism groups. I . Proc. Amer. Math. Soc. 98 (1986) 113-118. MR 848887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert R. Kallman. Uniqueness results for homeomorphism groups . Trans. Amer. Math. Soc. 295 (1986) 389-396. MR 831205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dusa McDuff. Remarks on the homotopy type of groups of symplectic diffeomorphisms . Proc. Amer. Math. Soc. 94 (1985) 348-352. MR 784191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Francisca Mascaró. Normal subgroups of ${\rm Diff}\sp{\Omega }({\bf R}\sp{3})$ . Proc. Amer. Math. Soc. 92 (1984) 609-614. MR 760953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Francisca Mascaró. Normal subgroups of ${\rm Diff}\sp{\Omega }({\bf R}\sp{n})$ . Trans. Amer. Math. Soc. 275 (1983) 163-173. MR 678342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Raymond Y. Wong. On homeomorphism spaces of Hilbert manifolds . Proc. Amer. Math. Soc. 89 (1983) 693-704. MR 718999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dusa McDuff. Some canonical cohomology classes on groups of volume preserving diffeomorphisms . Trans. Amer. Math. Soc. 275 (1983) 345-356. MR 678355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Philip J. Fleming. Structural stability and group cohomology . Trans. Amer. Math. Soc. 275 (1983) 791-809. MR 682733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard S. Hamilton. The inverse function theorem of Nash and Moser. Bull. Amer. Math. Soc. 7 (1982) 65-222. MR 656198.
Abstract, references, and article information   
View Article: PDF

[23] J. Leslie. On the group of real analytic diffeomorphisms of a compact real analytic manifold . Trans. Amer. Math. Soc. 274 (1982) 651-669. MR 675073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kyung Bai Lee. Geometric realization of $\pi_0\mathcal{E}(M)$ . Proc. Amer. Math. Soc. 86 (1982) 353-357. MR 667306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michael Colvin and Kent Morrison. A symplectic fixed point theorem on open manifolds . Proc. Amer. Math. Soc. 84 (1982) 601-604. MR 643757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] D. Burghelea and R. Lashof. Geometric transfer and the homotopy type of the automorphism groups of a manifold . Trans. Amer. Math. Soc. 269 (1982) 1-38. MR 637027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Hatcher. On the diffeomorphism group of $S\sp{1}\times S\sp{2}$ . Proc. Amer. Math. Soc. 83 (1981) 427-430. MR 624946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dusa McDuff. On the group of volume-preserving diffeomorphisms of ${\bf R}\sp{n}$ . Trans. Amer. Math. Soc. 261 (1980) 103-113. MR 576866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. C. Swanson and C. C. Chicone. Equivalence and slice theory for symplectic forms on closed manifolds . Proc. Amer. Math. Soc. 73 (1979) 265-270. MR 516476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Eugénia César de Sĭ and Colin Rourke. The homotopy type of homeomorphisms of 3-manifolds. Bull. Amer. Math. Soc. 1 (1979) 251-254. MR 513752.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 42 found      Go to page: 1 2